# SDR ASAA2017022820103

- Difficulty date: February 28, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,933 hours, 9,275 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52136
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE UNDER PANEL 211AF, BARE METAL . DOT ATTACH . ACFT GROUNDED.  REPAIRED MAIN CABIN FLOOR STRUCTURE AT BS 270 IAW EA 800-53EA-18556.
